# SDR USAA920081182

- Difficulty date: May 24, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 0953
- Aircraft time: 35,150 hours, 13,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON CABIN SHEAR PLATE BS 3310 FR 69 - BS 3366 FR 70, S23 -24R.  REPLACED CABIN SHEAR PLATE BS 3310 FR 69 - BS 3366 FR 70, S23 -24R IAW SRM 51-72-11.  (S)
